# SDR UALA2011021000701

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 61,775 hours, 8,905 cycles
- Engine: Pwa PW4090
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 15441007
- Part serial: 34
- Condition: Leaking
- Location: Pos Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAPERON PCU LEAKING BEYOND LIMITS.  REPLACED LT INBD FLAPERON POWER CONTROL UNIT IAW MM.  UNIT WITHIN TOLERANCE.
